# SDR FDEA202204080895

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: 113T168116
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RW LWR T/E PANEL AT WS 685 ATTACH ROD AFT ATTACH BRACKET IS CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 113T1681 SHEET 3, REVISION A, AND FEDEX EA   H-5720-T0367856-P1 RELEASED APR 05, 2022, TITLED "WING - SECONDARY WING STRCT - RH   WING, LOWER TRAILING EDGE, WS 681, PANEL SUPPORT CLIP, ALTERNATE SURFACE FINISH"
